# SDR SWAA2013070918057

- Difficulty date: July 5, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 LE SLAT OTBD SEAL RETAINING BRACKET CRACKED FROM RIVET HOLE TO EDGE OF BRACKET.  R&R BRACKET IAW SRM.
